Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition factors for indecomposable modules


Author: Dieter Happel
Journal: Proc. Amer. Math. Soc. 86 (1982), 29-31
MSC: Primary 16A64; Secondary 16A46
MathSciNet review: 663860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a field and $ A$ be a finite-dimensional algebra over $ k$ having only a finite number of isomorphism classes of indecomposable $ A$-modules. Let $ M$, $ N$ be two indecomposable $ A$-modules. Then a homomorphism $ f:M \to N$ is said to be irreducible if for every factorization $ f = gh$, $ g$ is split mono or $ h$ is split epi [2]. The aim of this note is to give an elementary proof of the fact that the indecomposable $ A$-modules are completely determined, up to isomorphism, by their composition factors if there is no chain of irreducible maps from an indecomposable module to itself. This theorem was first proved in [5] involving the theory of tilted algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64, 16A46

Retrieve articles in all journals with MSC: 16A64, 16A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663860-4
PII: S 0002-9939(1982)0663860-4
Article copyright: © Copyright 1982 American Mathematical Society